MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ENTRAFLO ENTERAL FD 1L BG GRAV ADMIN SET

MEDLINE INDUSTRIES LP; ENTRAFLO ENTERAL FD 1L BG GRAV ADMIN SET
Catalog Number ENFIT70503
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a gravity feed bag was connected to a patient's nasogastric (ng) tube, and feeding began.Shortly after, a leak was noticed in the tubing.While the nurse was assessing the situation and attempting to disconnect the tubing, the connection broke, leaving the female attachment of the bag stuck in the male attachment of the ng tube.This prevented the ng cap from being screwed back on to clamp the port.As a result, the nurse had to remove the ng tube and insert a new one.It has been determined that medical intervention was required, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Leak in the tubing and broken connection.
 
Additional Manufacturer Narrative
A sample was returned and investigated.

Common Device Name
ENTRAFLO ENTERAL FD 1L BG GRAV ADMIN SET
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20162095
Report Number1417592-2024-00843
Device Sequence Number7363435
Product Code PIF
UDI-Device Identifier40884389190327
UDI-Public40884389190327
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberENFIT70503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown